Anti Allergic Anti Cold Medicines

Itraconazole Capsule

Approx Price: Rs 32 / 10 tablet 
Allitra Capsule :  Itraconazole 100 mg Capsule

Alucold ( Anticold ) Tablet

Approx Price: Rs 6.5 / 10 tablets 
Alucold Tablet : Phenylephrine 5mg + Chlorpheniramine Maleate 2 mg + Caffeine 30 mg+                                     Paracetamol 325 mg 

With the assistance of our adroit team of professionals, we are offering supreme quality Alucold Tablet. Our provided alucold tablet is demanded in various health centers owing to its quality & precise composition. This alucold tablet is formulated by latest processing methodology and optimum quality chemicals under the guidance of vendor’s pharmacists. Offered alucold tablet is rigorously tested on various parameters of quality for assuring its effective range.

Features:

  • Safely packed
  • Completely tested
  • Safe usage

Allbro ( Acebrophylline 100 mg ) Capsule

Approx Price: Rs 17.50 / 10 tablet 
Allbro Capsule :  Acebrophylline 100 mg
Looking for Anti Allergic Anti Cold Medicines ?
© Biowin Healthcare Limited
 
Desktop Site Back to top